# SDR DALA2014101305491

- Difficulty date: June 26, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,712 hours, 14,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 1542 JUST ABOVE STAIRWAY C/O RT SIDE.  REMOVED DAMAGE AND HFEC IAW NDT SPM 06-10-01.001 DAMAGE CONTAINED. INSTALLED LOCK FASTENER IAW SRM 53-31-02, VOL I AND SRM 51-30-08, VOL II.
